research article
Chaos communication over noisy channels
Cite this item
Hasler, M., & Schimming, T. (2000). Chaos communication over noisy channels. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 10, 719–736. https://doi.org/10.1142/S0218127400000505
Click Copy to copy the citation, or select the text manually.
Type
research article
Web of Science ID
WOS:000087580800002
Author(s)
Date Issued
2000
Publisher
Volume
10
Start page
719
End page
736
Editorial or Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
December 3, 2004
Use this identifier to reference this record